# SDR CHQA20120619195

- Difficulty date: June 19, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145856
- Aircraft time: 17,859 hours, 15,688 cycles
- Engine: Allsn AE3007A
- Engine time: 23,647 hours, 21,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14540484407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE OMEGA BEAM FRAME 60 AND 61 ON THE RIGHT SIDE.  THE OMEGA BEAM BETWEEN FRAME 60 AND 61 ON THE RIGHT SIDE WAS REPLACED IN ACCORDANCE WITH ETD 2012-145-008765.
